MAUDE Adverse Event Report: HOUSTON GENERATOR MODEL 1000-D

HOUSTON GENERATOR MODEL 1000-D
Model Number GENERATOR, MODEL 1000-D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Status Epilepticus (4408)
Date of Event 04/06/2025
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient had passed away due to status epilepticus.The physician did not believe that this death was related to vns.No other relevant information has been received to date.
 
Event or Problem Description
A death follow-up form was sent to the patent's managing physician.The completed form was filled out and revealed the following surrounding the event: the physician re-iterates that the patient passed away from status epilepticus.The patient's response to vns therapy was a seizure reduction/seizure free.Both the generator and lead were explanted after death and have not been received by the manufacturer to date.The relationship of death to the vns was determined to be not related.When the patient was found dead, they were noted to be laying on the floor with their head [illegible].The patient did have a history of nocturnal seizures.
 
Additional Manufacturer Narrative
B3.Date of event; corrected information; inadvertently included incorrect information initial report.H4.Device manufacture date; corrected information; inadvertently left off of initial report despite being known at the time of submission.D4.Lot#; corrected information; inadvertently included incorrect information initial report.Livanova usa, inc.Submits this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation, based on information that livanova has obtained, but may not have been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanova's employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects¿ or "malfunctions¿.These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.

Brand Name
GENERATOR MODEL 1000-D
Common Device Name
GENERATOR
Manufacturer (Section D)
HOUSTON
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
HOUSTON
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key21954149
Report Number1644487-2025-10086
Device Sequence Number20970741
Product Code LYJ
UDI-Device Identifier05425025750528
UDI-Public05425025750528
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/26/2026
Device Model NumberGENERATOR, MODEL 1000-D
Device Lot Number206384
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer07/03/2025
11/21/2025
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date07/09/2025
11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age61 YR
Patient SexMale